# SDR R61A2019111671259

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA RH SILL AFT OF SERVICE DOOR HAS CORROSION. REMOVED AND REPLACED FWD WET AREA RH SILL AFT OF SERVICE DOOR REF EMB SRM 51-40-08,
51-23-06. A/C REMAINS IN CHECK
